MathSciNet Relay Station
MathSciNet bibliographic data
MR1443165 54H11 (54A20 54D55 54E35)
Shibakov, Alexander Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998), no. 3, 943–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement